MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 03P68-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false elevated magnesium initial result of 2.73 mmol/l, when processing on the architect c16000.The retest results were 0.75 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Suspect medical device catalog number was updated from 7d70-21 to 03p68-21.Suspect medical device lot number was updated from unknown to 12548un18.An investigation was performed for the customer issue and included a review of the complaint text, search for similar complaints, review of trending data, a review of historical data, and a review of product labeling.No atypical complaint trends were identified for list number 3p68.No historical or on-going investigations of magnesium list number 3p68 for the customer issue were identified.Review of historical data shows the median population results for this lot are within established baselines.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8340754
Report Number1628664-2019-00130
Device Sequence Number16573462
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Catalogue Number03P68-21
Device Lot Number12548UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER, LN 03L77-97; ARCHITECT C16000 ANALYZER, LN 03L77-97; SERIAL C1600573; SERIAL C1600573